MathSciNet Relay Station
MathSciNet bibliographic data
MR1877666 (2002k:35191) 35L65 (35B20 35L50 76L05)
Joseph, K. T.; LeFloch, Philippe G. Boundary layers in weak solutions of hyperbolic conservation laws. II. Self-similar vanishing diffusion limits. Commun. Pure Appl. Anal. 1 (2002), no. 1, 51–76.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement